# SDR 0003189881

- Difficulty date: September 10, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 55,497 hours, 45,848 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR- CRACKED LIGHTENING HOLE IN WEB OF LEFT PYLON BULKHEAD AT STA 1209 BETWEEN L11 AND L14.  CUT OUT DAMAGED WEB, DRILLED REPLACEMENT WEB FABRICATED DOUBLER PER EA 98-177275 AND SRM 51-30-2.
